Transnational meeting 17- 20 november		Activity: Saterday 18th of November	leading		Timetable
Friday Arrival day	Transfer Vilnius to	Rokiskis			16:30
	Hotel				
	Maybe dinner tog	ether			19:00
Saterday	Welcome			Loretta / Paula	09:00
meeting hours 2 hours 30	Acquaintance gan	ne	Organized	Italy	09:15
min.			by		
	Start of the progr				09:45
	meeting discussion	on points:	coordinate by	Paula	
	Minutes:		are written	Solveig	
			by		
	Pupil exchange/	Clear agreements.			
	Forms: traveling	with pupils			
	Families: what do	we/can we expect.			
	Small Break (coff	ee/tea water)	Organized by	Loretta	11:00- 11:15
	Pupils: mobile ph preparation	one/ language/	,		
	Program: in the p	oupil exchange period.			
	Payments: Clear a	agreements			
	Lunch				12:30
Part 2					
meeting hours 1 hours 30 min.	meeting discussion	on points:	coordinate by	Paula	13:30- 15:00
	Minutes:		are written	Solveig	

	_	nal meetings/ Clear						
	agrements Next transnatinal F	Phodos sot data						
	Program transnation							
	Workshops during	transnational						
Cultural	Visiting the old tov	vn of Rokiskis		http://www.muzie	ejusrokiskyje.lt/	47.20	1	5:30-
	(the Independence	o causro Pokickie St M	atthew Apostle church, Rokiskis Regional museum).			17:30		
	Dinner	square, Nokiskis St Wi	attilew Aposti	e charch, Nokiskis Ne	gioriai iriuseuriij.	18:00		
	welcoming Norther	n Ireland				10.00		
meeting hours 30 min.	Brief summery of the minutes Northern Ireland			Paula/Solveig Claire		20:00		
Transnational meeting 17- 20 november	Activity: Sunday 19th of November	leading	Timetable					
	19th of	leading	Timetable	Welcome				
	19th of	leading	Timetable	Welcome meeting discussio	n points:		Paula	0
_	19th of	leading	Timetable		n points:		Paula Claire	0
	19th of	leading	Timetable	meeting discussio				9:00-9:30
17- 20 november	19th of	leading	Timetable	meeting discussion Minutes:	tion winning logo		Claire	
17- 20 november	19th of	leading	Timetable	meeting discussion Minutes: Elaborate competition	tion winning logo what/ how	5	Claire	9:00-9:30
17- 20 november	19th of	leading	Timetable	meeting discussion Minutes: Elaborate competing website building: use of multimedia	tion winning logo what/ how team/possibilitie		Claire	9:00-9:30
17- 20 november	19th of	leading	Timetable	meeting discussion Minutes: Elaborate competent website building:	tion winning logo what/ how team/possibilitie		Claire	9:00-9:30

	Elaboration of project activities according the aim	s 10:45- 12:45
	Lunch	12:45- 13:30
Part 2	Dissimantion of the project, how?	13:30- 14:30
	Aims of the project first year	
Part 3	Lituania (schoolsystem) presentation	14:30
	of the school-kindergarden Azuoliukas	16:00
	Visiting Ilzenbergas manor	16:30-18:00
	Diner	19:00

Transnational meeting 17-20 november		Activity: Monday 20th of November				leading	Timetable	Actions
		Welcome					09:00	
		meeting discussion points:				Paula		
		Minutes:				Ilena		
Part 1		Writing th	e schedule y	/ear 1			09:15	all
		El	aboration o	f project act	ivities accoridng t	he aims		
		Informatio	n Romania į	pupils mobilty			10:30	Mariana
			set date	flightinfo	expectations			
		Informatio	n Italy pupil	s mobilty			10:45	Ilean
			set date	flightinfo	expectations			
		Break					11:00	
		Exchange i	materials	what are we going to make/create			11:15	
				and exchange for the next				
				trip				
				according to the aims				
		Lunch					12:15	

Part 2	Suggestions?		13:00	
	1.Budget			
	2.			
End of this transnational			16:30	